View Full Version : Stuttering and Tremors


AngelNicki
01-03-13, 07:49 PM
Hi everyone! I have been on Celexa for years for depression, and recently went on Wellbutrin for ADHD. I was on Adderall a long time ago, but went off it after I lost my insurance, and this time around my new doctor suggested Wellbutrin because it also helps with depression.
Lately I've been noticing that I stutter a lot. I have always stuttered a little bit, when I'm nervous or excited, but lately I stutter almost every time I talk! I'll usually just stutter over the first word in a sentence, or the most important word. It irritates people I know, because they think I must be faking it, since I never stuttered that much before!
I've also noticed myself having body twitches, especially at night when I am falling asleep. My face, arm or leg will just suddenly twitch or jerk. And during the day I sometimes get these weird shuddery-shiver things, hard to explain but my head and shoulders just jerk around for a moment, as if I'm cold.
It doesn't bother me TOO much. I just want to find out if this happens to other people on Wellbutrin, or if I should be investigating whether I have a brain tumor or something!

Chomie3
01-26-13, 03:07 PM
Hello there!
I was on Wellbutrin for depression for about 4 months. I started having tremors and huge twitching in my limbs and eyelids. The first time I told my doctor, he said I shld give my body some time to get used to the medication. After the big tremors subsided, I started getting twitches. I told him but he dismissed it saying it wasn't the Wellbutrin but either a neurological problem or just natural. But I know myself. Ive had the normal, occassional twitch here and there before the medication but this was different. I got these 8-10 times a day compared to once or twice a year. For some reason, he didn't want to believe me and said I as thinking too much into it and that I should learn to let go.

It's been about 4 months now since I've been off the medication. I had some twitches for about 3 weeks in. I attributed them to withdrawal symptoms. But since the , I haven't had one twitch.

starry
01-26-13, 08:04 PM
I would stop taking Wellbutrin immediately for both of you.
A friend of my mine started to get these twitches and then later on (a month into starting Wellbutrin) she had a grand mal seizure and she's never had a seizure in her life before. Her doctor told her to stop taking it immediately. Since stopping the medication, she never had another seizure.

For some people Wellbutrin as well as Paxil, cause neurological disorders and can trigger seizures. The symptoms often start with problems in speech, ticks and twitching.
Hope you can both find something that works for you.